# SDR USAA920071000

- Difficulty date: October 14, 2007
- Submitted: October 26, 2007
- Operation: Air carrier
- Aircraft: N156AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23778
- Aircraft time: 63,079 hours, 43,820 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 827 S8-9l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR - C20 CHECK, CRACKED FRAME, BS 827, S8L - S9L.  REPAIRED FRAME, BS 827, S8L - S9L IAW USAIRWAYS EA 98915 AND TYPICAL REPAIR 53-10-20E.
